# SDR SWAA2021051973598

- Difficulty date: May 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 14,713 hours, 6,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26824
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE PRESSURE READS LOW (RED) / R&R'D FWD ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06 TRAX ISSUE # 3347094POS: FWD ENTRY GRB # 1194905 PNOFF: 5A3307-7 SNOFF: BNG26824PNON: 5A3307-7 SNON: BNG12405
